Research ArticleOpen accessPhrase in the titleOn the Variances of Distribution of the Sample Range of Order Statistics from a Discrete Uniform DistributionSinan CalikJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 6,564 accessesView PDFCite
5 results for “discrete uniform distribution”
Set a search alertResearch ArticleOpen accessIn the abstractp ≠ np: The Set of Deterministic Problems that are Solvable in Polynomial Time is Unequal to the Set of Non-Deterministic Problems that are Solvable in Polynomial TimeAndres BoldoriJournal of Computer Science, Vol. 20, Issue 10 · 8 Aug 2024 · 7,106 accessesView PDFCite
Research ArticleOpen accessIn the abstractSome Kinds of Distributional Chaos for Non-Autonomous Discrete SystemsYongxi Jiang, Tianxiu Luand, Xiaofang YangJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 4 Nov 2021 · 6,260 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Probability and the Asymptotic Distribution Functions of Increasing Ordered Statistical DataA. A. El-Faheem, Eman A. MahmoudJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,290 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordDiscrete Vortex Prediction of Flow around Two Cylinders in Side by Side using Simple Grid SystemWisnu WardhanaAmerican Journal of Engineering and Applied Sciences, Vol. 10, Issue 2 · 17 Jun 2017 · 8,133 accessesView PDFCite